# SDR DALA12017005646

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,329 hours, 17,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR FWD LEAF SPRING FUNCTIONAL CHECK FOUND FAILED IAW WC 2561-01257-01B.  SUMMARY: REFER TO WC 2040-0057-1R FOR R1 DOOR SLIDE REMOVAL AND INSTALLATION DETAILS.  R1 SLIDE NEW GIRT BAR LEAF SPRING F UNCTIONAL CHECK CARRIED OUT IAW WC 2561-01257-01B AND RESULT FOUND SATISFACTORY. R1 SLIDE GIRT BAR R & R IAW AMM 25-66-10 AND R1 DOOR GIRT BAR MECHANISM ADJUSTED IAW AMM 52-11-25. RII INSPECTION COMPLETED.
